RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 99, Issue 4  


Inequality for a Trace on a Unital $C^*$-Algebra
A. M. Bikchentaev
483
On the Multiplicity of Eigenvalues of the Sturm–Liouville Problem on Graphs
A. T. Diab, B. K. Kaldybekova, O. M. Penkin
489
The Hardy–Littlewood Theorem for Multiple Fourier Series with Monotone Coefficients
M. I. Dyachenko, E. D. Nursultanov, M. E. Nursultanov
502
Universal Zero-One $k$-Law
M. E. Zhukovskii, A. D. Matushkin
511
Metrically and Topologically Projective Ideals of Banach Algebras
N. T. Nemesh
526
On the Complexity of the Family of Convex Sets in $\mathbb R^{d}$
V. V. Pernay
537
On the Number of Edges in Induced Subgraphs of a Special Distance Graph
Ph. Pushnyakov
550
The Goursat Problem for the Fractional Telegraph Equation with Caputo Derivatives
R. A. Pshibikhova
559
Independence Numbers of Random Subgraphs of Distance Graphs
M. M. Pyaderkin
564
Approximation by Fourier Means and Generalized Moduli of Smoothness
K. V. Runovskii
574
The Logarithm of the Modulus of a Holomorphic Function as a Minorant for a Subharmonic Function
B. N. Khabibullin, T. Yu. Baiguskarov
588
Trigonometric Integrals over One-Dimensional Quasilattices of Arbitrary Codimension
A. V. Shutov
603

Brief Communications
Spectral Properties of the Hill Operator
A. G. Baskakov, D. M. Polyakov
613
Convergence of Fourier Series with Respect to General Orthonormal Systems
L. D. Gogoladze, V. Sh. Tsagareishvili
618
On Estimates of Solutions to Elliptic Inequalities near a Singular Point
A. A. Kon'kov
623
Helicity is the Only Invariant of Incompressible Flows whose Derivative is Continuous in the $C^1$ Topology
E. A. Kudryavtseva
626
Inverse and Implicit Function Theorems in the Class of Subsmooth Maps
I. V. Orlov
631
On the Surjectivity of Quadratic Stochastic Operators Acting on the Simplex
M. Kh. Saburov
635
Letter to the Editor
R. A. Aliev
640

Papers published in the English version of the journal
Brief Communications
Remark on the Notion of Optimal Data Compression in Information Theory
V. P. Maslov, V. E. Nazaikinskii
616–618
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019